# SDR DLM90001350

- Difficulty date: July 18, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 15,091 hours, 8,072 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Line
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT HYDRAULIC SYSTEM FAILURE.  GROUND SERVICE PRESSURE LINE IN RT WHEEL WELL LEAKING.  LINE PREVIOUSLY ON MCO AND TEMP REPAIR ACCOMPLISHED.  REPLACED WITH TEMPORARY FLEX LINE.
